# SDR SIMA20121225002

- Difficulty date: December 25, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BEHIND CAPTAINS SEAT HOLDER BROKEN.  REMOVED AND REPLACED FLASHLIGHT ASSY.
